# SDR 98ZZZX2797

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9007K
- Make and model: Bell 206B
- Aircraft serial: 2040
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 15891F
- Condition: Failed
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VOLTAGE REGULATOR WILL NOT ADJUST.  SENT FOR REPAIR.
